# SDR QXEA2010122000898

- Difficulty date: December 16, 2010
- Submitted: December 20, 2010
- Operation: Air carrier
- Aircraft: N424QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4006
- Aircraft time: 21,061 hours, 18,521 cycles
- Engine: Pwc PW150A
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Stringer Clip
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME 49.500 TO STR 33, CLIP IS CORRODED.  REMOVED CLIP FOR ACCESS TO AREA. REMOVED CORROSION IAW SRM 51-21-00, REV 7.  REMOVED MATERIAL OUT OF LIMITS. FABRICATED FRAME 49.500 TO STR 33 CLIP OUT OF .040 7078-T6 IAW TASK CARD 6-53-960. NDT DETERMINED TO BE CRACK FREE.  TREATED AND PAINTED AND INSTALLED NEW CLIP.
